Early Signs of Tinnitus After Benzo Use — Tips? Headset Use?

Discussion in 'Support' started by candysmandy, Aug 20, 2018.

    1. candysmandy

      candysmandy Member

      Tinnitus Since:
      Just starting
      Cause of Tinnitus:
      benzo use
      Hi!

      I'm getting early signs of tinnitus after benzo use. I'm starting to taper now. I'm just wondering if you guys got any tips to make it less worse?

      Also, what about headset? Anything I should know about? I use a Bose QC25 headset and iPhone standard headset.
       
    2. TomPearson
      Transparent

      TomPearson Member

      Tinnitus Since:
      09/2012
      Cause of Tinnitus:
      Acoustic Trauma
      I would drop the headphone use at least until your T has gone, you don't want to aggravate it, at least not in the early stages.
       
      • Agree Agree x 1
    3. AUTHOR
      AUTHOR
      candysmandy

      candysmandy Member

      Tinnitus Since:
      Just starting
      Cause of Tinnitus:
      benzo use

      Thanks! What is bad about headsets?


      Is there anything I can do now that will benefit me longterm?
       
    4. TomPearson
      Transparent

      TomPearson Member

      Tinnitus Since:
      09/2012
      Cause of Tinnitus:
      Acoustic Trauma
      Headphones cause my tinnitus to spike instantly, therefore I don't wear them anymore. Lots of people on here refuse to wear them, however some do with no issues.

      I think the problem is how close the sound is to your ear compared to listening to music through speakers.

      As your T is caused by medication ototoxicity, you may find that once you stop the drugs the T disappears, what you don't want to do is listen to music through headphones to mask it which could cause noise induced T, especially while your ears are sensitive
       
    5. Lane

      Lane Member Hall of Fame

      Tinnitus Since:
      February, 2018
      Cause of Tinnitus:
      Single 25 mg. Dose of (Anticholinergic) Drug Promethazine
      Hi @candysmandy,

      My acupuncturist told me he's had the most success treating tinnitus when it was caused by a drug. Something you may want to consider. Unfortunately, it didn't work for me. Though it might have had I continued with treatments.
       
Loading...

Share This Page